My MD has prescribed cream, didn't work. Went to urgent care on wacation that dr gave me a shot of steriods, and pills, plus cream. They went away after completing the 10 day couse then after 5 days, back and this time wose. Went to a dermatologist last Friday she said I need to take antihistamines, and doube up . Omg after the first day of treatments, during the night I woke up, and welts on chest, inside thighs, lower back around stomach area. Of course this development happes on the weekend. Today is sunday and I am tring to make it through this till tommorrow note this has been going on since june 7th when I was in NY. I was at the drug store in NY buying calamine lotion, a guy came up behind me and I asked him if he had a bite too? He showed me his arm looks exaxtly like mine. What is going on ? My dermatologist told me it was a chemical reaction due to my Fibromyalgia? What? I cant wait until tomorrow. If anyone knows howci can get some relief please write me, thanks.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?